Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Baby having red patch in the foot, spreading to another. Having loss of apetite, fever, cranky, tiredness. Suggestions?

My 19month toddler has a red patch that started on the bottom of his left foot , in the middle. Sometimes it would getvreally red and then sometimes it would lighten up. Today it is covering his entire left foot and now I see what looks like his right foot is starting to have the beginning signs of whatever this is. He has no new shoes and is not allergic to anything that we know of. After the rash was noticed he did have a loss of appetite , a fever for days, cranky and tired personality. The doctor told me it was an ear infection and he must have stepped on something that he was allergic to. Now its getting worse, what do I do?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Pediatrician 's  Response
pleases get your child examined by a doctor without delay as it could be a spreading sepsis. any lethargy, fever loss of appetite in a child along with a spreading focus shoud be evaluated infection. so please get in action without delay
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor